# SDR DALA12000050886

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 60,978 hours, 62,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTING TO BE INOPERATIVE BETWEEN ROWS 6 AND 8.  MAINTENANCE FOUND THE FUSE BLOWN AT THE RIGHT OVERWING POWER SUPPLY.  MAINTENANCE REPLACED THE FUSE AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION AFTER A FUNCTIONAL TEST OF THE SYSTEM.
